MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-40015
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual, dimensional, and functional analysis was performed on the returned delivery system; no stent was returned.The proximal shaft was slightly bent near the strain relief, which may have occurred due to difficulty crossing the lesion and/or occurred during repackaging for return shipment.Balloon folds were not tightly folded and the balloon appeared to be flattened, confirming that the device was inflated to deploy the stent partially at the intended site, as reported.Pillow/stent marks were visible on the balloon, indicating that the stent was firmly crimped on the balloon between the markers prior to shifting of stent.Marker bands were located by balloon tapers as specified.Functional leak analysis confirmed that no leaks were present anywhere on the device.The returned device did not exhibit manufacturing deficiencies that could have contributed to the dislodgement.A review of the lot history record (lhr) confirmed that there were no non-conformances; the devices from this lot conform to their predetermined specifications, including crossing profile and stent retention.Investigation is not yet complete.A follow-up report will be filed with additional relevant information.The other 4.015mm cobra pzf stent mentioned is being filed under a separate medwatch report number.
 
Event or Problem Description
On (b)(6) 2018, an (b)(6)-year-old female presented with angina and non-st-elevated myocardial infarction and diagnosed with single-vessel disease in the distal right coronary artery (rca).During percutaneous coronary intervention (pci) procedure to treat the 80% stenosed, mildly calcified lesion in the distal rca via right femoral access, an attempt was made to cross the lesion using a 4.0x15mm cobra pzf nanocoated coronary stent system, without pre-dilatation, but it was unable to cross the lesion.The cobra was withdrawn and the lesion was then dilated using a 3.0x12mm balloon.The 4.0x15mm cobra was then re-inserted, but was still unable to reach the lesion.Upon withdrawal, it was discovered that the stent was not on its delivery system.The dislodged stent was found in a mildly calcified lesion in the proximal rca; though no treatment was planned for this proximal rca lesion, the cobra balloon was re-advanced to deploy the dislodged stent in the proximal rca, followed by post-dilatation with this same balloon.The distal rca lesion was then pre-dilated again.A 5.5fr guideliner was then advanced to the proximal portion of the distal rca lesion to assist with crossing, followed by advancement of a new 4.0x15mm cobra pzf nanocoated coronary stent system; during advancement, the stent began to come off of the balloon, but was able to partially cross the lesion with the stent deployed slightly proximal of the intended deployment site, followed by post-dilatation.The procedure was successfully concluded with timi flow 3 and excellent angiographic results.There were no reported adverse patient sequelae.Additional information was requested.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
Manufacturer Contact
stephanie fossat-dominguez
5840 el camino real
suite 111
carlsbad, ca 
6035617
MDR Report Key7542418
Report Number3009306400-2018-00013
Device Sequence Number2827873
Product Code MAF
UDI-Device Identifier00879397000913
UDI-Public(01)00879397000913(17)200731(10)1707204001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2020
Device Model Number170-03-40015
Device Catalogue Number170-03-40015
Device Lot Number1707204001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date05/24/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 6FR JR4; GUIDE WIRE: 0.014X190CM BALANCE; STENT: 4.0X15MM COBRA PZF; SUPPORT CATHETER: 5.5FR GUIDELINER
Patient Age80 YR
Patient SexFemale